question-icon

Took ecstasy tab for the first time. Noticed itching. Side effects?

default
Posted on Fri, 27 Sep 2013
Question: Hi, I took an ecstasy tab for the first time 2 weeks ago.. Have felt completely normal since no depression or anything, but i exercise nearly every day and ever since 2 weeks ago after i exercise and my body temperature comes back down i start to get really itchy everywhere.. No red marks or anything just itchy and it takes a couple of hours to subside.. Its not as bad now as it was a week ago but still very annoying.
doctor
Answered by Dr. Kulsoom Qureshi (1 hour later)
Brief Answer:
overexersion, hyperthermia, dehydration, dryness

Detailed Answer:
Hi,
Thanks for consulting us.
Short-term physical health risks of Ecstasy consumption include hyperthermia ( high body temperature) & resulting dehydration. This may also lead to electrolyte imbalance. Dryness of the skin causes itching or irritation. Once this lost body fluid is replaced condition improves.
In other words, continuous activity without sufficient rest or rehydration may cause body temperature to rise to above average levels, leading to loss of fluid due to excessive sweating.
The stimulatory and euphoric qualities of this drug may make the user unaware of his energy expenditure for quite some time. So, they may exhaust themselves without even knowing it. Alcohol, tea & caffeine may exacerbate this risk further.
This may be a possible cause of your symptoms. Hopefully, this will improve with time, If you avoid future use.
Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kulsoom Qureshi (13 minutes later)
I take DMAA and beta alenine as stimulants as well as creatine. I would sweat a lot when i exercise but i replace these fluids instantly.. My fluid intake isnt consistent but even today i drank a gallon but the same thing happened after the gym. Would the dmaa and creatine exacerbate this issue or would it just be a case of hyperthermia?
doctor
Answered by Dr. Kulsoom Qureshi (24 hours later)
Brief Answer:
Yes, all these may potentiate this problem.

Detailed Answer:
Hi,
Thanks for your question & sorry for a late reply.
DMAA, narrows blood vessels, raises body temperature & blood pressure. So, despite taking adequate fluids your systems & specially skin may not be well hydrated.
The other two compounds also increase muscle power & work done, without causing the user to become tired. So, users tend to over exert themselves.
All these can therefore aggravate your symptoms & you can confirm this by stopping their use for short term.
Hope this answers your query.
Wish you good health.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Kulsoom Qureshi

OBGYN

Practicing since :1997

Answered : 1037 Questions

premium_optimized

The User accepted the expert's answer

Share on
Took ecstasy tab for the first time. Noticed itching. Side effects?

Brief Answer:
overexersion, hyperthermia, dehydration, dryness

Detailed Answer:
Hi,
Thanks for consulting us.
Short-term physical health risks of Ecstasy consumption include hyperthermia ( high body temperature) & resulting dehydration. This may also lead to electrolyte imbalance. Dryness of the skin causes itching or irritation. Once this lost body fluid is replaced condition improves.
In other words, continuous activity without sufficient rest or rehydration may cause body temperature to rise to above average levels, leading to loss of fluid due to excessive sweating.
The stimulatory and euphoric qualities of this drug may make the user unaware of his energy expenditure for quite some time. So, they may exhaust themselves without even knowing it. Alcohol, tea & caffeine may exacerbate this risk further.
This may be a possible cause of your symptoms. Hopefully, this will improve with time, If you avoid future use.
Take care.